# SDR SWAA2022021814457

- Difficulty date: August 22, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 SLAT; COVE PANEL (623DB) AT ACTUATOR IS CRACKED. / REMOVED FABRICATED AND REINSTALLED NEW RIGHT WING #6 SLAT; COVER PANEL (623DB) AT ACTUATOR. NEW PANEL FABRICATED IN BACKSHOP ON WORK ORDER 38038 6000 0001; IAW DWG 114A8131 REV B. ANODIZED ON VENDOR WORK ORDER 760174 412001 IAW DRW 114A8131 REV B. PRIMED AND TOP COATED IAW AMM 51-21-72-370-801AND 51-21-3-370-803 X
